# SDR R61A201503090160

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 11,280 hours, 11,551 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Part serial: 17771777
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW WAS CONTACTED, ADVISING THAT AN ACFT HAD BLOWN A TIRE.  ABOUT 15 MILES FROM DESTINATION, CREW LOWERED LANDING GEAR AND WAS ADVISED BY F/A THAT THE NR 2 TIRE HAD BLOWN. CREW DECLARED AN EMERGENCY AND WITH PASSENGERS BRACING, CREW LANDED IN WITHOUT INCIDENT. CREW STOPPED ON RUNWAY AND ONCE CLEARED BY FIRE DEPARTMENT, TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND LEFT INBD TIRE BLOWN AND 3 OF THE GEAR DOORS DAMAGED.  MAINTENANCE R & R BOTH LT MAIN TIRES, REMOVED MLG FAIRINGS AND PLACED ON CDL AND APPLIED SPEEDTAPE OVER DAMAGE ON ALL GEAR DOORS IAW AMM. ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE REPAIRS ARE BEING COMPLETED.  ACFT REMAINS OUT OF SERVICE.
